| Model Number |
GIF-1TH190 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause was component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the gastrointestinal videoscope exhibited white residue inside the nozzle and the control body channel.There was no patient involvement.